# SDR DHL2002806518

- Difficulty date: June 26, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING T/E UPPER SKIN DEFECT XW 761.695.  REMOVED DAMAGED SKIN PANEL.  FABRICATED AND INSTALLED NEW SKIN PANEL PER EODHL 020601, EO3082, EO SEMAN2002679.
